# SDR USAA950870

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND 1 INCH CRACK STATION 937 LEFT AT KEEL TO SADDLE SUPPORT.  FABRICATED SUPPORT CHANNEL AND INSTALLED PER SRM 53-05 FIG 81.  (M)
